# SDR CALA2025012700214

- Difficulty date: January 24, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 51,245 hours, 18,480 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T306312
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CROWN AREA STA 291.5 STRAP BETWEEN STR 4R-5R GOUGE REF AAR N/R 9937217 REMOVED,FABRICATED AND INSTALLED NEW STRAP AT STA 291.5 BETWEEN STR 4R-5R IAW B737-800 SRM 51-40-02-0G-0 AND DWG 141A8330.
